Aa
A
A
A
Close
Neurology Community
45.2k Members
450578 tn?1281867086

Ecstasy

I did E two days in a row and I was ok. Two days later I did it one more time and I freaked out. Ever since then I have this inbalance in my head, I feel numb at times in parts of my body and I feel hungry a lot. Will this go away? Is there anything I can do to prevent it this feeling from continuing to happen. PLEASE HELP!!
6 Responses
368886 tn?1466235284
MEDICAL PROFESSIONAL
Hello.

Ecstasy has some short term and long term side effects. It primarily affects your serotonin system in the brain. But the symptoms that your have are sue to the mix of serotonin disturbance and neurotoxicity.

Your symptoms are expected to resolve within a week. Please take a lot of water and fluids. Prevent dehydration. Dehydration can also present as neurological symptoms.

Regards
450578 tn?1281867086
Thank you for your help. I am feeling better now that some days have passed. I have another questions however, now when I go to sleep I feel so relaxed that at times it makes me feel sick because I just want to keep sleeping even if I recieved a full nights rest. Is this from the ecstasy? Is there anything I can do about it? It is now really really hard to get out of bed and feel so relaxed and it didnt start till after the pills. Thanks again.
Avatar universal
Could be your not wanting to get out of bed and being nauseated is also from your body being overstimulated from the drug.  You're worn slam out, like you've run a marathon.  Eat proteins and carbs, like scrambled eggs and cereal, with a small glass of orange juice, to restore strength, nutrition, and depleted electrolytes.  Do some slow and easy stretching exercises, to keep your muscles from getting weak.  When the nausea comes over you, prop your legs up with a pillow when you lay down.  Do stuff that will occupy your mind in a pleasant way, so you won't focus so much on how you feel.  Sit in a sunny window and listen to some rhythmic music, to ground you.  
Avatar universal
I am sure you have realized this by now but ecstasy is a potentially very dangerous drug.  I have heard of people actually dying after using it.
450578 tn?1281867086
yes I have heard that people die as well, however when I did it the first time it was really relaxing and it was only my husband and I so it was just nice to be with him and being so in love all over again you know? I definetely will never ever do it again I just dont know how I freaked out two days later and it was the same E not any different from when I did it the first time...
450578 tn?1281867086
thanks for the info I will definetly try your suggestions thanks
Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease